# SDR 95FDEA01087

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 450
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVELING COMPOUND AFT OF E AND E DOOR CUTOUT AFT FRAME IS LOOSE.  REMOVED LEVELING COMPOUND CORROSION FOUND ON DOOR CUTOUT FRAME.  FRAME AT BS 450 REMOVED AND REPLACED WITH NEW FRAME PER SRM 51-10-1.
